# SDR AALA20171128002

- Difficulty date: November 28, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug MD 83
- Aircraft serial: 53594
- Aircraft time: 54,977 hours, 27,174 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE BS 1380, STRINGER 14R. INSTALLED A DOUBLER IAW 53-10-00-20.
